# SDR SWAA2015042038653

- Difficulty date: March 6, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING FORMER CRACKED AT BS 540, UPPER OTBD END.  R & R FORMER IAW SRM & DWG.
